# SDR UPS07850874

- Difficulty date: September 15, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Gouged
- Location: Fs 1990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AT FULL RIGHT THROW, RUDDER STRIKES TAIL CONE SKIN AT LEFT SIDE.  REMOVED LEFT SIDE FLANGE OF RUDDER BOTTOM PANEL IAW SRM 51-1-20D, FABRICATED AND INSTALLED REPAIR PANEL AT LEFT RUDDER SKIN FLANGE IAW DWG 565507A AND SRM 51-1-20D.
